IJMSI
ISSN (Online) : 2321 - 4767         ISSN (Print) : 2321 - 4759

 

Category : Volume 6 - Issue 3

Articles:

A Nonparametric Approach to Data Analysis on Road Traffic Accidents
Emmanuel Torsen || Avalumun A. Atule File Size 483 KB
Paper Index : 31.4767/xxxxxx
A Non-Uniform Bound Approximation of Polya via Poisson, Using Stein-Chen Method and Ω –Function and Its Application in Option Pricing
Samson O. Egege || Bright O. Osu || Chigozie Chibuisi File Size 526 KB
Paper Index : 31.4767/xxxxxx
Non-Homogeneous Birth and Death Processes (Particular Case)
M. EL OUSSATI || M.EL MEROUANI File Size 607 KB
Paper Index : 31.4767/xxxxxx
Mathematical Modelling Of Cattle Culling Using Least Square Method
USENI PAUL. F || OBANDE O. JONATHAN || PATRICIA N. PAUL File Size 178 KB
Paper Index : 31.4767/xxxxxx
A New Transformed Test forAnalysis of Variance forSkewed DistributionswithaUnivariate Goodness of Fit
Khairul Islam || TanweerShapla File Size 475 KB
Paper Index : 31.4767/xxxxxx
Implicit Hybrid Block Six-Step Second Derivative Backward Differentiation Formula For The Solution Of Stiff Ordinary Differential Equations
I.A.Bakari || Y.Skwame || Kumleng .G.M File Size 464 KB
Paper Index : 31.4767/xxxxxx
Other Journals
About Us : International Journal of Mathematics and Statistics Inventionis an international journal intended for professionals and researchers...
Call for paper : Authors are invited to submit manuscript reporting original research and review in this field. submitted manuscript must be in technical english...
Online submission : The Journal publishes original research work either as a Full Research Paper or as a Review Articles....
Journal Indexing: Our journal has recently joined International Database for Indexing with DOAJ, Index Copernicus, Open J Gate, CAS, Google Scholar, WAME...
IJPSI IJBMI IJHSSI